# SDR SWAA2021071280240

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 454-459
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD COMPARTMENT ON SUB THRESHOLD WEB AT BS 459-454 RBL 28-30 WL 156 ; / [01] EVALUATED CORROSION BS 454-459 FOUND 0.020 REMOVED FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DEPTH GAUGE P/N ATS400 S/N UNKNOWN; [02] VERIFIED CORROSION BS 454-459 FOUND 0.020 REMOVED FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DEPTH GAUGE P/N ATS400 S/N UNKNOWN; [03] REMOVED FCB SUB-THRESHOLD WEB BS440-BS494; RBL 28; WL 156. PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED AND COUNTERSINK NEW WEB PER SRM 51-40-02; [05] INSTALLED NUTPLATES PER DWG. 143A8330 AND SRM 51-40-02-0G-0; [06] VERIFIED INSTALLATION OF NUTPLATES ON FCB SUBTHRESHOLD WEB PER DWG 143A8330 AND SRM 51-40-02; [07] OLD THRESHOLD WEB AT BS 440 TO 480+12' RBL 28-30 WL 156 WAS REMOVED ON SWA CARD# 5330-E-16461-NG. OK TO INSTALL NEW THRESLHOLD WEB; [08] ADDED PART USE; [09] OK TO INSTALL NEW THRESLHOLD WEB; [10] VERIFIED LOCATION AND DRILL UP OF NEW SUB-THRESHOLD. OK TO INSTALL.; [11] INSTALLED THRELHOLD WEB AT BS 440 TO 480+12' RBL 28-30 WL 156 PER SRM 51-40-02-0G-0; AND DWG 143A8330; [12] VERIFIED INSTALL; [13] VERIFIED INSTALLATION OF SUBTHRESHOLD PER DWG 143A8330 AND SRM 51-40-02; [14] COMPLETE
